Jump to content

Search the Community

Showing results for tags 'glutathione'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. My story is a little different....at 33 years old, I quit smoking. About 6 months later, I ran into a situation that required me to confront someone. As that time approached, I became increasingly anxious about my ability to handle the situation....to the point I went to my doctor for help. He immediately threw 20 mg of Prozac at me which I started taking, not knowing or having been told to taper “on” the drug. In a matter of days, the mild anxiety I was experiencing morphed into catastrophic anxiety....I lost my mind. (I now know, after genetic testing, that my body did not produce enough “glutathione”, a major antioxidant that we need to detox and process chemicals) ....I needed help. I left my GP and sought out the top Psychiatrist in my city...By this time, I was such a mess due to the effects of the Prozac, I was diagnosed with GAD Generalized Anxiety Disorder. I came off the 20 mg of Prozac and we tried several other types of antidepressants over the following months....Each one effecting me the same way. I finally ended up back on 5 mg of Prozac...over much time, my body eventually regulated and absorbed the medication, I healed from the experience and thrived. Over the last 20 years I ran into a few occasions that required the medication to be increased....Again, I would lose my mind! It would take weeks, sometimes months for my brain to absorb and metabolize the increase of Prozac...I was told this was happening because I was “sensitive” to antidepressants and that I’d have to tough it out because I needed to be on them forever. Still not knowing about my lack of the major antioxidant, and hating the Prozac, I suggested to my doctor that we try another brand...He switched me to Lexapro in 2014...same story...massive anxiety...barely surviving...but finally after weeks/months I regulated and made it through to better times. All this time I prayed fervently that God would tell me when I could come off of these horrid drugs that were on the verge of destroying my life....My father and grandfather had both taken their lives. I didn’t want to continue this legacy. I had managed to build a beautiful family and a solid marriage....all I wanted to do is live without the meds....my biggest prayer for myself and enjoy the blessings bestowed upon me. In the spring of 2019, after 20 years, I heard what I was waiting for...not audibly, but in my spirit I heard that it was time. I could come off this medication. I started in March with a razor blade, scraping off “dust” from the 10 mg of Lexapro. I had heard of withdrawals from antidepressants but thought if I took it extra slow I could avoid them..I tapered all year. If I started to develop withdrawal symptoms, I would stop tapering and camp where I was at for awhile until I stabilized. I was doing it! All went well until August of last year. I had gotten down to 2.5 mg and thought I could stop there. So I did. After 4 days I started getting nauseous and dizzy. I called my doctor and told him what I was doing...(He didn’t know I was tapering off...he was the one who told me I would be on them for life) He called in liquid Lexapro and told me to go back on where I left off (2.5 mg) and taper more slowly. The problem with this is...the medicine level had dropped in my system so with the reintroduction of the medicine, I LOST MY MIND YET AGAIN! I became almost suicidal...but I stuck with it. I slowly tapered completely off with the liquid and took my last dose on November 11, 2019. Here I am 4 1/2 months out. If you are on this site, I don’t have to tell you how difficult it has been. I will say that in tapering off that slow (over 8 months) I didn’t experience the brain zaps and nausea as well as some of the other symptoms but I have experienced constant anxiety, insomnia, mood swings, hot flashes, dips of depression and hopelessness at times. I’ve needed constant affirmation from my support group that all that I’m going through are withdrawal symptoms and that I’m NOT relapsing or going crazy. I pushed through even the hardest of days and have not missed a day of work since that last day of meds in November. A friend of mine suggested that I go see her a Integrative Doctor about the time that I reinstated the 2.5 mg due to the withdrawals in August which turned out to be the best decision I’ve made in all of this. This doctor did the genetic testing and found out the root of why I was losing my crap every time the meds were increased and promptly started me on Gluathione IV’s as well as a cream and started me on a protocol of supplements and an anti inflammatory diet (no gluten, dairy, processed foods, or sugar) He also ran a sensitivity test to find out what other foods I was allergic or sensitive to. Did you know that 70 plus % of your serotonin is manufactured your gut? So it is imperative to heal your gut for optimal serotonin production. I will list the supplements that I’m on...of course these are taylored for me and my genes.....B2, B6, B9, B12 (shots), Magnesium Malate, Lithium Orotate, Vitamin C, Vitamin D3, 3 different probiotics (Megaspore, Florassist Mood Improve, Restore) Lemon Balm tincture, melatonin, and the mother of them all, 5HTP (converts directly into serotonin). I am 4 1/2 months out...I’m about 85-90% healed and my symptoms are decreasing consistently. I’m certain that I will reach 100% at some point this year...but am still having good days and bad days..Aside from the Integrative medicine, the things that have helped me most are: devotions and reading my Bible every morning, journaling, EXERCISING EVERY DAY, drink a lot of water to keep your mind sharp and to detox, anti inflammatory diet, routine, talking to my counselor, and TRYING to get as much sleep as possible....This is hard, because everyone I’ve talked to going through this is NOT sleeping. I don’t want to but I take Benedryl to sleep, however, I have been able to cut back on some of it. I am so thankful and encouraged by the bravery and courage of all of the warriors on this website and looking forward to hearing your success stories. Thanks for reading my story. Blessings to you all...ByTheGrace
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy